MAUDE Adverse Event Report: ARGON MEDICAL DEVICES F8 SKATER DRAIN CATH. STRING

ARGON MEDICAL DEVICES F8 SKATER DRAIN CATH. STRING
Model Number 755108035E
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted, and no deviations and non-conformances were recorded.According to the product experience report, there was no sample to be returned.Additionally, no photographic or visual evidence of any kind was provided which would have allowed for the allegation to be reviewed.Without such evidence, this complaint could not be confirmed and determining a definite root cause and corrective action is not possible.If the sample is returned at a future date, a follow-up report will be submitted.
 
Event or Problem Description
Physician reports that in the connector of the implanted catheter, through the hole where its anchor thread passes, the liquid that the catheter is draining also comes out; because that outlet hole is not well sealed and the internal valve of the catheter does not work either.The result is that the doctor must change the catheter and is a danger because of the great possibility of infections of the area where the catheter comes out.Obtaining samples from the failed catheters explanted is practically impossible due to the great possibility of dangerous biocontamination during the handling of the rescued devices.
 
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted, and no deviations and non-conformances were recorded.Argon evaluated returned product from the customer.Visual inspection confirmed that returned product was unopened and no damages were noticed on the product.Functional inspection confirmed that there were no leakage from the device.Product complaint mode could not duplicated during the evaluation and the complaint was not confirmed.No corrective action is required at this time because a manufacturing defect could not be confirmed.
 
Event or Problem Description

Brand Name
F8 SKATER DRAIN CATH. STRING
Common Device Name
SKATER
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key17050505
Report Number0001625425-2023-01081
Device Sequence Number7067305
Product Code GBQ
UDI-Device Identifier00886333000166
UDI-Public00886333000166
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number755108035E
Device Catalogue Number755108035
Device Lot Number11451034
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2023
Supplement Date Received by Manufacturer05/23/2023
Initial Report FDA Received Date06/02/2023
Supplement Report FDA Received Date06/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown